# SDR 29GA2016051200001

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,703 hours, 39,104 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT "ARM" LIGHT ON F/A PANEL DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE ARMED.   REPLACED EMERGENCY LIGHT BULB ON F/A PANEL, OPS CHECKED GOOD, IAW AMM 33-50-00.
